# SDR GUUA93657041310A

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,932 hours, 34,375 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED INBD RT WING UPPER T/E HAS SURFACE CORROSION BETWEEN WS 140.36 TO WS 196.06.  REMOVED DAMAGE AND INSTALLED AND EXTERNAL REPAIR DOUBLER.
